Vol. 9, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
 
Other MSP Journals
A convexity criterion for unique ergodicity of interval exchange transformations

René Rühr

Vol. 9 (2020), No. 1, 51–54
Abstract

A criterion for unique ergodicity for points of a curve in the space of interval exchange transformation is given.

Keywords
uniquely ergodic interval exchange transformation, translation surface suspension
Mathematical Subject Classification 2010
Primary: 28D10
Milestones
Received: 13 November 2019
Accepted: 13 January 2020
Published: 20 February 2020
Authors
René Rühr
Department of Mathematics
Technion – Israel Institute of Technology
Haifa
Israel